Log in
British Heart Foundation
6,777 members4,239 posts

Feeling okay sort of at last !

I've tried not to read this forum and just get on with it ! Since I last wrote I have slowly been getting better apart from a nasty bout of costchondritis which lasted weeks but has now gone thankfully .

However in the last two weeks I have had a fluttering sensation generally after food and at rest especially if I lean on my left side , always worse early am and teatime it's just a few extra beats my resting pulse is 54 and it goes up to 65 so nothing too major but awful is how I describe it , no other symptoms though.

Gp said maybe anxiety but cardiac nurse said get a 24hr monitor , so Gp agreed when I told him .

It's a few weeks wait but I am on holiday shortly on a cruise I am worried as to whether I should go , medical services are great on the ship and if your number is up its up ! Any advice ?

18 Replies
oldestnewest

Hi Daffodils. I have had a hideous time recently (since April) having developed a sensitivity/allergy to several different drugs. Having stopped and started all of my cardiac drugs I have identified 4 and changed them all I then was feeling ‘jittery’ and fluttery. The only thing I hadn’t changed was Lansoprazole so I stopped it and within a week I felt much better. (On one of the side effects it actually uses the term ‘feels jittery’). Interestingly I tried ranitidine but again felt terrible on it. Stopped it and feel so much better. I rely on just gaviscon now to cope with indigestion. I’m not saying you have the same issue but if you’re taking medication for stomach then it’s something to consider. But I must stress that I stopped and started each drug under supervision of my doctor. Hope it gets sorted. Best wishes Zena

3 likes
Reply

Not sure how your reply is a help to Daffodils. It seems to be all about you!

Reply

How rude. I find that your comment offers far less in the way of constructive advice that would help daffodils. Please be kind when dealing with people on here. All of whom have suffered trauma of one kind or another.

7 likes
Reply

All replies help that is why we are on here, I am not offended by your post but some may be lets not argue lol

Reply

Yes I am on Lansaprasole but never really get reflux so maybe I will ask to stop it

Reply

I have this sometimes especially when I feel a bit anxious. It is a horrible sensation. I don't know why it happens. I would take advise from your consultant or cardiac nurse regarding the holiday. Just make sure you have insurance. Maybe a holiday will do you good 😍

1 like
Reply

Neither of them seem to worried about it and as I said the wait for the monitor is after the holiday so unless I turn up at casualty, which I hate doing II wont be any the wiser .

Reply

Yes, Zena is so supportive on this forum and it is always helpful to know how other people deal with the problems which you are experiencing.

Ann

5 likes
Reply

You should probably have this conversation with your GP or Cardiac Nurse if you have one. If you feel OK in yourself, ignoring the anxiety, then you are probably good to go, but for insurance purposes it'll be better to have some sort of medical OK

1 like
Reply

Hi daff. I want to try and reassure you I have had this for years had every test done all negitive kept getting told anxciety. When in life I’m quite chilled out so had a monitor that showed I was getting just over 2000 etopic palpitations. In a 20 hour period what was interesting was I was getting them when I was asleep so had more tests because I was not convinced it was all anxciety then a few other test show I had GERD acid reflux that was Effie ting my osphagus in turn affect the vagal never now in meds fir that plus foingbso home stuff like raising up the head of my bed not eating before bed ect think in my case it’s mianly started after HA. Going in aspirin and Clopidogrel now clearly I’m no. Dr nit do I no your history so would not dare to say this is your answer but try the reflux diet and try some meds I pray it works fir u we r all diff like I take omerprazol but can take lansoprazol if I do eat a bad meal and I try not to I have bad palps hope this helps and ubr symptom free. Bug monitor will say if they r benign. Or there’s s problem all the very best as u search for the answer we can only talk from our own exspeance so bear that in mind on here and. By forum always seek professional advice

Reply

Thankyou x

Reply

Just hope you get better try to stop worrying says me lol it makes it worse no one can give u the answer. Only the drs they r the one who no u and do the test but nice to get support god bless u daff

Reply

Hi Daffodills it’s hard to know for sure without your monitor and an expert eye on the results. However personally as a long time sufferer of many arrhythmia, with what you describe and especially if you are not getting high heart rates or any feelings that you might pass out, I would trust the advice and judgement of your medics and go ahead. I think your risk of your time being up due to this is minuscule! (I went to menorca for a week last year in a 110 bpm Flutter - I felt better away relaxing than at home).

Enjoy your holiday xx

Reply

Lol yes I think your right but, if I do not report back after the holiday you were wrong! X

Reply

As always be aware I’m not a medic and not offering medical advice just my experience. When I first became ill I wrote down some sayings in a notebook and carried it with me everywhere.

‘Do what you want, pay the price’

‘Enjoy yourself it’s later than you think’

I also carried around a rather dark cartoon cut from a well known satirical magazine with a man hunched over a desk at work with piles of papers and a clock on the wall - looking up to the grim reaper he remarks ‘is it that time already?’ to remind myself to leave work on time.

Your risk appetite may vary ... I hope you can relax and enjoy it if you choose to go. I’ve always made sure I’m able to be adequately insured when I travel as I don’t want to make my health my travelling companions problem. That might be your biggest problem if you are waiting on a test I’ve found.

Jo

Reply

I'm so sorry DAFFODILLS; it must be really frightening for you.

Reply

You asked for advice. Change what you eat to include less carbohydrate phcuk.org/wp-content/upload... and a higher proportion of natural fat?

1 like
Reply

My diet is good i have lost over two stone recently i have had a few cakes though ,

Reply

You may also like...